Still suffering after 4 weeks on 15m Cortisone
Tingling in left hand side of head and body fine on waking, but starts within 30 min of taking meds. Can last most of the day but always gone by evening .Very muddled head, not a headache but appears to affect my balance,ears and vision .
Off sick 3 months now but being called in by H/R for medical. Have received first of 6 counselling sessions today as I am not sure if I am just having anxiety attacks.
Councillor advised purchasing a book called Natural Recover by Alison Adams and seeing a Homeopathic .Have had a quick look and noticed that it mentions Cortisones will stop any Homeopathic remedies from working. Has anyone any information about this or experiencing similar symptoms could it be Cortisone that are causing symptoms. Emergency visit to GP last week as concerned about symptoms ,not my own GP. Was informed as not concerned I was having a heart attack or Stroke and she was not sure what was going on advised to keep taking meds and saw my GP when due in 2 weeks.